# SDR ASAA2017071121335

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 40,624 hours, 12,184 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Intermittent
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED. LEFT PACK/ZONE TEMP CONTROLLER BITE SHOWED NO CURRENT FAULTS, BUT PREV FLT SHOWED FAULT FOR LEFT PACK RAM AIR TEMP SENSOR. VERIFY TEST DID NOT CONFIRM FAULT. DUE TO HISTORY, REMOVED AND REPLACED LEFT PACK RAM AIR TEMP SENSOR T481 IAW AMM 21-51-50-000-801, AND AMM 21-51-50-400-801. OPERATED PACK FOR 15 MINUTES AND PERFORMED BITE OF LEFT PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-00-700-806-002 - ALL TESTS PASS.
